# SDR SWAA096394

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 54,336 hours, 46,458 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND STRINGER CLIP CRACKED AT BS 400, STR 8L.  REMOVED AND REPLACED CLIP PER SRM.
